Translator Disclaimer
July, 1973 Nonparametric Selection Procedures for Symmetric Location Parameter Populations
Malay Ghosh
Ann. Statist. 1(4): 773-779 (July, 1973). DOI: 10.1214/aos/1176342474

Abstract

Various selection problems based on sample means have been considered by Bechhofer (Ann. Math. Statist. (1954), 16-39). Parallel selection procedures based on one-sample Hodges-Lehmann estimators (Ann. Math. Statist. (1963), 598-611) are proposed in this paper. These procedures possess more desirable finite sample properties and equivalent asymptotic properties as compared to rival procedures considered by Lehmann (Math. Ann. (1963), 268-275) and Puri and Puri (Ann. Math. Statist. (1969), 619-632).

Citation

Download Citation

Malay Ghosh. "Nonparametric Selection Procedures for Symmetric Location Parameter Populations." Ann. Statist. 1 (4) 773 - 779, July, 1973. https://doi.org/10.1214/aos/1176342474

Information

Published: July, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0277.62039
MathSciNet: MR331621
Digital Object Identifier: 10.1214/aos/1176342474

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.1 • No. 4 • July, 1973
Back to Top